# SDR UPS04243207

- Difficulty date: September 6, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Yoke
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, ON REMOVAL OF LT MLG SWING LINK, YOKE OVER SWING LINK FOUND TO HAVE PITTING CORROSION.  REPLACED YOKE ASSY IAW MM 32-32-00.
